Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    3bigpipes is offline New Member
    Join Date
    Dec 2002
    Location
    canada
    Posts
    36

    nolvadex headaches???

    I started taking nolva last tuesday, and ever since I've been having these headaches and lack of energy to the point where I sometimes can't workout. has anyone else ever experienced this???

  2. #2
    djdjdjddjon's Avatar
    djdjdjddjon is offline Anabolic Member
    Join Date
    Mar 2002
    Location
    chicago/cleveland/lansing
    Posts
    2,088
    got the samething from clomid before, possibly due to the affect that higher estrogen (even synthetic) levels have on the H and P parts of the hpta...thats the only thing i can really think of...

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •